# SDR DALA2025120508892

- Difficulty date: December 4, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 88,886 hours, 21,824 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Door Sill
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LOWER SILL CHORD WEB IS CORRODED AT B STA 1440, BETWEEN S-27R AND S-28R. AFT LWR CORNER OF DOOR CUT OUT.   REMOVED & REPLACED WEB AT STA 1440 BETWEEN STR 27R & 28R IAW B757 SRM 51-40-02 SECTION 7. (1335167)
